The extension of extremal problems connected with a linear elliptic equation
Doklady Akademii Nauk, Tome 243 (1978) no. 2, pp. 281-283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_243_2_a0,
author = {U. Raitums},
title = {The extension of extremal problems connected with a linear elliptic equation},
journal = {Doklady Akademii Nauk},
pages = {281--283},
year = {1978},
volume = {243},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_243_2_a0/}
}
U. Raitums. The extension of extremal problems connected with a linear elliptic equation. Doklady Akademii Nauk, Tome 243 (1978) no. 2, pp. 281-283. http://geodesic.mathdoc.fr/item/DAN_1978_243_2_a0/